MAUDE Adverse Event Report: STIHLER ELECTRONIC GMBH ASTODIA; TRANSILLUMINATOR, BATTERY-POWERE

STIHLER ELECTRONIC GMBH ASTODIA; TRANSILLUMINATOR, BATTERY-POWERE
Model Number DIA120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gentherm medical, llc., is representing the manufacturer and is submitting this report on their behalf.
 
Event or Problem Description
Astodia transilluminator used for peripheral arterial line placement and resulted in 2 burns on infant's arm.
 
Additional Manufacturer Narrative
Neither visual nor functional testing show any deviation from the specified device behavior.Temperature measuring does not show any unexpected values during an usual application which is expected to last less than 1 minute.Gentherm medical, llc., is representing the manufacturer and is submitting this supplemental report on their behalf.

Brand Name
ASTODIA
Common Device Name
TRANSILLUMINATOR, BATTERY-POWERE
Manufacturer (Section D)
STIHLER ELECTRONIC GMBH
gaussstrasse 4
70771 leinfelden-echterdingen
baden-wurttemberg
GM 
Manufacturer (Section G)
STIHLER ELECTRONIC GMBH
70771 leinfelden-echterdingen
baden-wurttemberg
GM  
Manufacturer Contact
moritz freimut
70771 leinfelden-echterdingen
baden-wurttemberg 
GM  
MDR Report Key24208789
Report Number9617473-2026-00001
Device Sequence Number13167884
Product Code HJN
UDI-Device Identifier04260114140214
UDI-Public04260114140214
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDIA120
Device Catalogue NumberDIA120
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown